# SDR REXA200900119

- Difficulty date: October 15, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 13,307 hours, 10,877 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38004883
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW RECEIVED AN LAV SMOKE WARNING AFTER THE BLEED AIR SYSTEM WAS TRANSFERRED TO THE APU.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE DETERMINED THAT THE APU WAS LEAKING OIL.  THE APU WAS REPLACED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
